Free access
Issue
ESAIM: COCV
Volume 9, March 2003
Page(s) 169 - 196
DOI http://dx.doi.org/10.1051/cocv:2003007
Published online 15 September 2003
  1. M. Brokate, Hysteresis operators, in Phase Transitions and Hysteresis, edited by A. Visintin. Springer-Verlag, Berlin (1994) 1-38.
  2. M. Brokate and J. Sprekels, Hysteresis and Phase Transitions. Springer-Verlag, New York (1996).
  3. C. Corduneanu, Almost Periodic Functions, 2nd Edition. Chelsea Publishing Company, New York (1989).
  4. R.F. Curtain, H. Logemann and O. Staffans, Stability results of Popov-type for infinite-dimensional systems with applications to integral control, Mathematics Preprint 01/09. University of Bath (2001). Proc. London Math. Soc. (to appear). Available at http://www.maths.bath.ac.uk/MATHEMATICS/preprints.html
  5. R.F. Curtain and G. Weiss, Well-posedness of triples of operators in the sense of linear systems theory, in Control and Estimation of Distributed Parameter System, edited by F. Kappel, K. Kunisch and W. Schappacher. Birkhäuser Verlag, Basel (1989) 41-59.
  6. G. Gripenberg, S.-O. Londen and O.J. Staffans, Volterra Integral and Functional Equations. Cambridge University Press, Cambridge (1990).
  7. W. Hahn, Stability of Motion. Springer-Verlag, Berlin (1967).
  8. M.A. Krasnosel'skii and A.V. Pokrovskii. Systems with Hysteresis. Springer-Verlag, Berlin (1989).
  9. H. Logemann and A.D. Mawby, Low-gain integral control of infinite-dimensional regular linear systems subject to input hysteresis, in Advances in Mathematical Systems Theory, edited by F. Colonius et al. Birkhäuser, Boston (2001) 255-293.
  10. H. Logemann and E.P. Ryan, Time-varying and adaptive integral control of infinite-dimensional regular linear systems with input nonlinearities. SIAM J. Control Optim. 38 (2000) 1120-1144. [CrossRef] [MathSciNet]
  11. J.W. Macki, P. Nistri and P. Zecca, Mathematical models for hysteresis. SIAM Rev. 35 (1993) 94-123. [CrossRef] [MathSciNet]
  12. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer-Verlag, New York (1983).
  13. D. Salamon, Realization theory in Hilbert space. Math. Systems Theory 21 (1989) 147-164. [CrossRef] [MathSciNet]
  14. D. Salamon, Infinite-dimensional linear systems with unbounded control and observation: A functional analytic approach. Trans. Amer. Math. Soc. 300 (1987) 383-431. [MathSciNet]
  15. O.J. Staffans, Well-Posed Linear Systems. Book manuscript (in preparation). Available at http://www.abo.fi/ staffans/
  16. O.J. Staffans, J-energy preserving well-posed linear systems. Int. J. Appl. Math. Comput. Sci. 11 (2001) 1361-1378. [MathSciNet]
  17. O.J. Staffans, Quadratic optimal control of stable well-posed linear systems. Trans. Amer. Math. Soc. 349 (1997) 3679-3715. [CrossRef] [MathSciNet]
  18. O.J. Staffans and G. Weiss, Transfer functions of regular linear systems, Part II: The system operator and the Lax-Phillips semigroup. Trans. Amer. Math. Soc. 354 (2002) 3229-3262. [CrossRef] [MathSciNet]
  19. M. Vidyasagar, Nonlinear Systems Analysis, 2nd Edition. Prentice Hall, Englewood Cliffs, NJ (1993).
  20. G. Weiss, Transfer functions of regular linear systems, Part I: Characterization of regularity. Trans. Amer. Math. Soc. 342 (1994) 827-854. [CrossRef] [MathSciNet]
  21. G. Weiss, The representation of regular linear systems on Hilbert spaces, in Control and Estimation of Distributed Parameter System, edited by F. Kappel, K. Kunisch and W. Schappacher. Birkhäuser Verlag, Basel (1989) 401-416.
  22. V.A. Yakubovich, The conditions for absolute stability of a control system with a hysteresis-type nonlinearity. Soviet Phys. Dokl. 8 (1963) 235-237 (translated from Dokl. Akad. Nauk SSSR 149 (1963) 288-291).